MathSciNet Relay Station
MathSciNet bibliographic data
MR2531146 (2010f:57016) 57M25 (05C12)
Sakuma, Makoto; Shackleton, Kenneth J. On the distance between two Seifert surfaces of a knot. Osaka J. Math. 46 (2009), no. 1, 203–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement